Alert archive / Ohio / Frost Advisories in 2006

Frost Advisory 1, NWS Cleveland, OH

May 6, 200628 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at May 6, 2006, 3:42 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 7, 2006, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 6, 2006, 3:42 AM EDT (07:42 UTC)
In effect from
May 7, 2006, 2:00 AM EDT
Expired
May 7, 2006, 8:00 AM EDT
In force
6 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2006-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2006-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2215 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 060742
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
342 AM EDT SAT MAY 6 2006

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061600-
/O.NEW.KCLE.FR.Y.0001.060507T0400Z-060507T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
342 AM EDT SAT MAY 6 2006

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SUNDAY. 

HIGH PRESSURE WILL MOVE FROM THE CENTRAL PLAINS AND POSITION
ITSELF OVER OHIO LATE TONIGHT. THE COMBINATION OF LIGHT WINDS AND
CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S BY
EARLY SUNDAY MORNING. AREAS OF FROST WILL BE POSSIBLE ACROSS
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA BEFORE DAYBREAK ON
SUNDAY...BUT QUICKLY BURN OFF FOLLOWING SUNRISE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$


LEINS
4 follow-up statements
000 
WWUS71 KCLE 061418
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1018 AM EDT SAT MAY 6 2006

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-062015-
/O.CON.KCLE.FR.Y.0001.060507T0400Z-060507T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1018 AM EDT SAT MAY 6 2006

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT SUNDAY. 

HIGH PRESSURE WILL MOVE FROM THE CENTRAL PLAINS AND POSITION
ITSELF OVER OHIO LATE TONIGHT. THE COMBINATION OF LIGHT WINDS AND
CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S BY
EARLY SUNDAY MORNING. AREAS OF FROST WILL BE POSSIBLE ACROSS
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA AWAY FROM LAKE ERIE...
BEFORE DAYBREAK ON SUNDAY...BUT QUICKLY BURN OFF FOLLOWING
SUNRISE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION.
ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$


THOMPSON
000 
WWUS71 KCLE 061926
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
326 PM EDT SAT MAY 6 2006

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-070400-
/O.CON.KCLE.FR.Y.0001.060507T0400Z-060507T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
326 PM EDT SAT MAY 6 2006

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT SUNDAY. 

HIGH PRESSURE WILL POSITION ITSELF OVER OHIO TONIGHT. THE
COMBINATION OF LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES
AWAY FROM LAKE ERIE TO DROP INTO THE LOWER 30S BY SUNDAY MORNING.
AREAS OF FROST CAN BE EXPECTED TONIGHT ACROSS NORTHERN OHIO AND
NORTHWEST PENNSYLVANIA. THE NORMALLY COLDER LOCATIONS IN
NORTHEAST OHIO AND EXTREME NORTHWEST PENNSYLVANIA MAY SEE
TEMPERATURES FALL BELOW FREEZING FOR SEVERAL HOURS TONIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

$$

MRD
000 
WWUS71 KCLE 070118
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
918 PM EDT SAT MAY 6 2006

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-070930-
/O.EXT.KCLE.FR.Y.0001.060507T0600Z-060507T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
918 PM EDT SAT MAY 6 2006

...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE FROST ADVISORY IS NOW IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY.

HIGH PRESSURE OVER OHIO TONIGHT WILL PROVIDE LIGHT WINDS AND ONLY
HIGH THIN CLOUDS ALLOWING TEMPERATURES AWAY FROM LAKE ERIE TO
DROP INTO A 32 TO 37 DEGREE RANGE BY SUNDAY MORNING. AREAS OF
FROST CAN BE EXPECTED TONIGHT ACROSS NORTHERN OHIO AND NORTHWEST
PENNSYLVANIA. THE NORMALLY COLDER LOCATIONS IN NORTHEAST OHIO AND
EXTREME NORTHWEST PENNSYLVANIA MAY SEE TEMPERATURES FALL AROUND
THE FREEZING POINT FOR SEVERAL HOURS LATER TONIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

$$
ADAMS
000 
WWUS71 KCLE 070856
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
456 AM EDT SUN MAY 7 2006

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071200-
/O.CON.KCLE.FR.Y.0001.000000T0000Z-060507T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
456 AM EDT SUN MAY 7 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

EARLY MORNING TEMPERATURES ACROSS THE ADVISORY AREA HAVE DROPPED
INTO THE LOW TO MID 30S WITH A FEW ISOLATED LOCATIONS REPORTING
TEMPERATURES IN THE UPPER 20S. TEMPERATURES WILL CONTINUE TO FALL
BEFORE SUNRISE...WITH ADDITIONAL FROST FORMATION LIKELY BEFORE 8
AM.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

$$

LEINS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 6, 3:11 AM EDT, 31 minutes earlier.

Area forecast discussion, May 6, 3:11 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OHIO
311 AM EDT SAT MAY 6 2006

.SHORT TERM(TODAY THROUGH MONDAY NIGHT)...
EARLY MORNING ANALYSIS SHOWS A WEAKENING COLD FRONT DRAPED ACROSS
THE EXTREME SOUTHEASTERN CORNER OF THE FORECAST AREA NEAR YOUNGSTOWN
AND POINTS SOUTH.  A FEW LIGHT SHOWERS AND LOW CLOUDS REMAIN BEHIND
THE FRONT BUT THE OVERALL TREND PER REGIONAL SATELLITE LOOP IS FOR
CONDITIONS TO GRADUALLY IMPROVE AS THE MORNING PROGRESSES. TEMPS
THIS MORNING HAVE BEEN SLOW TO FALL GIVEN THE CLOUD COVER WITH MOST
LOCATIONS STILL IN THE LOWER 50S.  AS HIGH PRESSURE BUILDS IN FROM
THE WEST...CONCERNS WILL BE FOCUSED ON FROST POTENTIAL TONIGHT AND
PRECIP CHANCES ON MONDAY WITH A WAVE PRESENTLY IN THE FOUR CORNERS
REGION.

PRETTY CHILLY AIR BOTTLED UP BEHIND THIS FRONT...TEMPS IN NORTHERN
MICHIGAN PRESENTLY WITHIN A FEW DEGREES OF THE FREEZING MARK UNDER
CLEAR SKIES.  WINDS TODAY WILL BE OUT OF THE NORTH FAVORING COOL
TEMPS WELL BELOW CLIMATOLOGICAL NORMALS IN THE MID 60S. MOS GUIDANCE
INDICATING HIGHS AROUND 60 NEAR TOLEDO AND FINDLAY...ABOUT 5 DEGREES
COOLER FURTHER EAST NEAR CLE AND CAK AND EVEN CHILLIER NEAR ERIE AND
THE LAKESHORE COUNTIES.  WILL STICK CLOSE TO PREVIOUS TEMPERATURE
FORECAST BUT CAME UP ABOUT 2 OR 3 DEGREES ACROSS THE BOARD GIVEN THE
SLIGHTLY-WARMER START TO THE DAY WE WILL HAVE THIS MORNING.
LOCATIONS ALONG THE LAKESHORE WILL LIKELY STRUGGLE TO REACH THE MID
50S...QUITE A CHANGE FROM TEMPS 2 DAYS AGO WHEN MOST LOCATIONS WERE
IN THE MID 70S.

MAIN CONCERN IS WITH FROST POTENTIAL LATE TONIGHT. ALL GUIDANCE
VALUES POINTING TOWARD LOWS IN THE MID TO UPPER 30S BUT FEEL THAT
THESE VALUES MAY BE A BIT TOO WARM AND SHOULD ACTUALLY BE A CATEGORY
OR TWO LOWER.  ANALOGOUS THICKNESSES UPSTREAM SHOW THAT THE AIRMASS
OVER IOWA THIS MORNING WILL BE THE MOST REPRESENTATIVE OF THE
AIRMASS OVER NORTHERN OHIO SUNDAY MORNING.  TEMPS IN EASTERN IOWA
ALREADY IN THE LOW TO MID 30S UNDER CLEAR SKIES AND LIGHT WINDS.
HAVE THEREFORE OPTED TO GO WITH A FROST ADVISORY FOR THE ENTIRE AREA
AS LOW DEWPOINTS...CLEAR SKIES...LIGHT WINDS...AND STRONG SUBSIDENCE
SHOULD BE CONDUCIVE FOR FROST FORMATION. SOME CONCERN THAT UPSTREAM
CIRRUS CURRENTLY OVER MINNESOTA COULD DRIFT SOUTHEASTWARD AND
NEGATIVELY AFFECT RADIATIONAL COOLING BUT THINK THAT THESE CLOUDS
WILL STAY TO THE NORTH AND NOT BE A FACTOR.

RETURN FLOW ON WEST SIDE OF HIGH ON SUNDAY WILL MAKE FOR ANOTHER
WARM DRY DAY.  TEMPS WILL REBOUND NICELY AND REACH THE MID TO UPPER
60S WITH SUNDAY NIGHT LOWS ALSO REBOUNDING A BIT AND ONLY FALLING
INTO THE MID 40S.  FORECAST PROBLEMS ARISE STARTING EARLY MONDAY
MORNING.  SIGNIFICANT DISCREPANCIES BETWEEN NAM AND GFS MODEL
CONTINUE TO MANIFEST THEMSELVES WITH TODAYS 00Z RUNS. BOTH MODELS
HAVE GOOD HANDLE ON PRESENT STRENGTH AND POSITION OF THE FOUR
CORNERS WAVE...BUT THE NAM KEEPS THE ASSOCIATED SURFACE LOW FURTHER
SOUTH AND MUCH LESS INTENSE BY THE TIME IT REACHES OHIO MONDAY
MORNING.  GFS ON THE OTHER HAND DEVELOPS AN INTENSE 1004MB LOW AND
MOVES IT UP THE OHIO RIVER VALLEY AND INTO EASTERN OHIO BY 12Z
MONDAY...SPREADING NEARLY AN INCH OF PRECIP OVER THE EASTERN HALF OF
THE FORECAST AREA IN THE MEAN TIME.  TAKING AN EARLY LOOK AT SOME OF
THE LONGER RANGE MODELS (21Z SREF...00Z EUROPEAN AND CANADIAN AND
UKMET) THEY TEND TO FOLLOW THE NAM ADVERTISED SOLUTION OF A WEAKER
LOW FURTHER SOUTH OF THE FORECAST AREA. MAINTAINED HIGHEST POPS
ACROSS THE EASTERN CWA ON MONDAY BUT WILL BACK OFF ON QPF SINCE
MAJORITY OF MOISTURE WILL BE CONTAINED SOUTH OF THE FORECAST AREA.
TEMPS A BIT TRICKY TOO...BLENDED MAV AND MET VALUES WHICH WAS CLOSE
TO PREVIOUS FORECAST.  WILL LIKELY NEED TO BE REFINED AS EXACT TRACK
OF LOW BECOMES MORE EVIDENT.

&&

.LONG TERM(TUE-FRI)...
NO CHANGES MADE BEYOND TUESDAY AS FORECAST LOOKS REASONABLE GIVEN
QUICK GLANCE AT NEW DATA.  PREVIOUS DISCUSSION FOLLOWS...00Z GFS
SHOWS ABOVE AVERAGE HEIGHTS (WITH STD DEV +3) OVER THE ARCTIC CANADA
FOR THE EXTENDED. THIS WILL ALLOW FOR BELOW NORMAL HEIGHTS OVER THE
GREAT LAKES FOR THE PD ESPECIALLY THU AND FRI. MDLS ARE IN GOOD
AGREEMENT IN SHOWING A STRONG SYSTEM MOVING THRU THE REGION WED AND
HAVE OPTED TO GO WITH HIGH CHC POPS FOR THAT DAY.  ALTHOUGH THE GFS
LIKELY SUFFERS FROM GRID SCALE CONVECTIVE FEEDBACK WITH THIS
FEATURE...THE MDLS ARE CONSISTENT IN SHOWING A STRONG UPR FEATURE
MOVING THRU THE GTLKS THAT DAY. THE 12Z GFS SUGGESTS THAT THE BEST
PCPN MAY BE TUE NIGHT...BUT GIVEN THE FEEDBACK PROBLEMS AND LACK OF
RUN TO RUN CONSISTENCY HAVE OPTED TO CONTINUE DRY TUE NIGHT. THE UPR
TROUGH SETTLES INTO THE REGION THU/FRI WITH BELOW NORMAL HEIGHTS AND
TEMPS FOR THAT PD. WL GO NEAR OR SLIGHTLY ABOVE NORMAL TEMPS TUE AND
WED THEN FALLING TO BELOW NORMAL THU/FRI. BEST POPS WL BE
WED...HOWEVER WL NEED TO KEEP 30 POPS ON THU GIVEN THE STRONG
SECONDARY SFC TROUGH THAT THE GFS SHOWS MOVING THRU THE REGION.
ALTHOUGH THE UPR TROUGH REMAINS OVR THE LAKES FRI...HAVE
OPTIMISTICALLY WENT WITH A DRY FCST ON FRIDAY DUE TO THE DRY AIR AND
WK SUBSIDENCE OVR THE AREA.

&&

.AVIATION(06Z-06Z)...
WEAK COLD FRONT EXTENDING SOUTH THROUGH FAR EASTERN PORTION OF THE
CWA WILL  EXIT THE AREA NEXT FEW HOURS. CIGS GENERALLY LOWERING TO
ARND 4K BEHIND THE FRONT. ANY SHOWERS SHOULD BE LIMITED WITH RADAR
SHOWING ONE AREA OUT OF THE CWA AHEAD OF THE FRONT AND FEW OVER
EASTERN LERI AND NORTH OF THE LAKE MOVING NE. FOR THE MOST PART
EXPECT CIGS TO BE LOW VFR BUT EASTERN AREAS MAY GO MVFR AT TIMES
WITH ADDED MOISTURE FROM THE LAKE. DRYER AIR MOVING IN QUICKLY AND
EXPECT FAR WESTERN AREAS TO SCT OUT ARND 12Z WITH NW FLOW EASTERN
AREAS WILL LIKELY HOLD ONTO BKN DECK TIL EARLY AFTERNOON BEFORE
SCATTERING OUT. THEN CLEAR SKIES TONIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY ALL COUNTIES MIDNIGHT SUNDAY UNTIL 8AM SUNDAY.
PA...FROST ADVISORY ERIE/CRAWFORD MIDNIGHT SUNDAY UNTIL 8AM SUNDAY.

&&

SHORT TERM...LEINS
LONG TERM...MRD
AVIATION...WCR
Hazardous weather outlook, May 5, 5:20 AM EDT, 22 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
520 AM EDT FRI MAY 5 2006

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
520 AM EDT FRI MAY 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A POTENTIAL FOR FROST LATE SATURDAY NIGHT.  HIGH
PRESSURE MOVING INTO THE REGION SATURDAY NIGHT SHOULD PROVIDE CLEAR
SKIES...LIGHT WINDS AND CHILLY TEMPERATURES BRINGING THE
POTENTIAL FOR FROST FOR INLAND AREAS AWAY FROM LAKE ERIE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ142>149-162>169-060930-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
520 AM EDT FRI MAY 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Frost Advisories in Ohio, 2006Frost Advisories in Pennsylvania, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.